# SDR HYIA20251203002

- Difficulty date: December 2, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Tecnam P2012
- Aircraft serial: 026
- Aircraft time: 2,671 hours, 2,886 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: 21255101200000
- Condition: Damaged
- Location: Zone 300
- Part time: 2,671 hours, 2,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED EMPENNAGE INSPECTION. , THE LT OTBD ELEVATOR HINGE ASSY WAS VISUALLY IDENTIFIED AS LOOSE. UPON INSPECTION, FOUND THE FOUR MS204070AD4 SOLID RIVETS ATTACHING THE HINGE ASSY TO THE UPPER & LOWER SKINS OF THE HORIZONTAL STABILIZER WERE WORKING THROUGH THE SKINS, & THREE AN3-10A BOLTS SECURING THE HINGE ASSEMBLY TO REAR SPAR OF HORIZONTAL STAB WERE ALSO FOUND LOOSE.  THE TORQUE SEAL ON THE AN365-1032 FIBER LOCK NUTS FOR THESE THREE BOLTS WAS STILL INTACT WITH ORIGINAL PAINT FROM MANUFACTURER. AFTER REMOVAL OF THE HINGE ASSY,  FOUND THE CORRESPONDING HOLES FOR THESE BOLTS HAVE BEEN ELONGATED. THE LAST INSPECTION PERFORMED OF THE EMPENNAGE IAW AMM 5-20 WAS PERFORMED AT TAT 2252.6 AND 2430 CYCLES.
